# SDR JYDR20180724204

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: General aviation
- Make and model: Skrsky S64E
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 10425309
- Condition: Broken
- Location: Sea Snorkle
- Component: Boom, Skrsky
- Component part number: 10424301
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA SNORKELING IN ROUGH SEAS OFF THE COAST OF GREECE. SEA SNORKEL STRUT BROKE OFF AT WELD AREA JUST ABOVE BOOM COUPLING. THIS IS A PRELIMINARY REPORT TO FULFILL 96 HR REPORTING REQUIREMENT. UPPER PORTION OF BOOM IS BEING SHIPPED TO REPAIR STATION FROM GREECE FOR INVESTIGATION. THE AFFECTED AREA IS COVERED BY MANUFACTURES SERVICE BULLETIN 64B85-7. THE SEA SNORKEL IS A OPTIONAL STC SR00815SE.
